RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2007, Volume 19, Issue 3, Pages 106–118 (Mi aa121)  

This article is cited in 3 scientific papers (total in 3 papers)

Research Papers

Linear and nonlinear extensions of Lipschitz functions from subsets of metric spaces

A. Brudnyia, Y. Brudnyib

a Department of Mathematics and Statistics, University of Calgary, Calgary, Canada
b Department of Mathematics, Technion, Haifa, Israel

Abstract: A relationship is established between the linear and nonlinear extension constants for Lipschitz functions defined on subsets of metric spaces. Proofs of several results announced in our earlier paper are presented.

Keywords: Lipschitz function, linear extension operator, Banach space.

Full text: PDF file (161 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2008, 19:3, 397–406

Bibliographic databases:

MSC: 54E40
Received: 20.04.2006
Language:

Citation: A. Brudnyi, Y. Brudnyi, “Linear and nonlinear extensions of Lipschitz functions from subsets of metric spaces”, Algebra i Analiz, 19:3 (2007), 106–118; St. Petersburg Math. J., 19:3 (2008), 397–406

Citation in format AMSBIB
\Bibitem{BruBru07}
\by A.~Brudnyi, Y.~Brudnyi
\paper Linear and nonlinear extensions of Lipschitz functions from subsets of metric spaces
\jour Algebra i Analiz
\yr 2007
\vol 19
\issue 3
\pages 106--118
\mathnet{http://mi.mathnet.ru/aa121}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2340707}
\zmath{https://zbmath.org/?q=an:1213.54040}
\elib{http://elibrary.ru/item.asp?id=9540303}
\transl
\jour St. Petersburg Math. J.
\yr 2008
\vol 19
\issue 3
\pages 397--406
\crossref{https://doi.org/10.1090/S1061-0022-08-01003-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000267653300003}


Linking options:
  • http://mi.mathnet.ru/eng/aa121
  • http://mi.mathnet.ru/eng/aa/v19/i3/p106

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Naor A., Sheffield S., “Absolutely minimal Lipschitz extension of tree-valued mappings”, Math. Ann., 354:3 (2012), 1049–1078  crossref  mathscinet  zmath  isi
    2. Meyerson W., “Lipschitz and Bilipschitz Maps on Carnot Groups”, Pac. J. Math., 263:1 (2013), 143–170  crossref  mathscinet  zmath  isi
    3. Naor A., “Probabilistic Clustering of High Dimensional Norms”, Proceedings of the Twenty-Eighth Annual Acm-SIAM Symposium on Discrete Algorithms, Assoc Computing Machinery, 2017, 690–709  crossref  mathscinet  zmath  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:291
    Full text:102
    References:48
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020